# SDR ASAA1158727

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 10,618 hours, 3,396 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Display
- Part number: 1741010201
- Part serial: 005947
- Condition: Damaged
- Location: Cockpit
- Part time: 10,263 hours, 3,361 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CDU 6R BUTTON IS MOSTLY MISSING RESULTS IN NOT ABLE TO ACTIVATE PROMPTS IN 6R POSITION.  REPLACED F/O'S FMS MCDU REF MM 34 61 01, OPS NORMAL.
